# SDR C77A202002290038

- Difficulty date: December 5, 2019
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 32,152 hours, 19,888 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN SAT, INSPECTION DISCOVERED CORROSION ON THE AFT CABIN LH AFT BEAM P/N 170-65669-003 UPPER SURFACE ON THE SUBJECT FLOOR BEAM. THE DAMAGE DIMENSIONS ARE REPORTED AS FOLLOWS: 1.3 INCH X .90 INCH TO A MAXIMUM DEPTH OF .020 INCH DEEP AND 1.3 INCHES X .70 INCH TO A MAXIMUM DEPTH OF .050 INCH DEEP (REF FIGURE 1). VT-SAA REQUESTED AND RECEIVED RELIEF IN THE FORM OF ETD2016-170-004262 WHICH PROVIDES A PERMANENT REPAIR BY INSTALLING A REPAIR DOUBLER USING THE PRINCIPLES OF SRM PART II 53-23-10-RE 02P. COMPASS ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR. THIS REPAIR DOES NOT AFFECT FCS, BUT REQUIRES FOLLOW UP INSPECTIONS. EO E175-53MR-236.1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS. INSPECTION INSTRUCTIONS: TASK 53-23-005-0001 (INTERNAL GVI THRESHOLD OF 20,483FC OR 27,242FH, INTERVAL OF 10,133FC OR 13,476FH PER ETD2016-170-004262 ANAC DER FORM ATTACHED) IS SUFFICIENT AND IS MET USING THE INSPECTION REQUIREMENTS: MPG/MRBR REVISION #11.W.O.#2778846
